MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® SILICONE COATED FOLEY CATHETER; SILICONE 2-WAY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® SILICONE COATED FOLEY CATHETER; SILICONE 2-WAY CATHETER
Model Number 0165V22S
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheters were shipped in a box that was too small.The product was twisted and bent in half.They were unable to be used upon arrival.This was the 3rd occurrence.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.The potential root cause could be due to " inappropriate package design".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not completed as the user would not likely cause this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARDEX® SILICONE COATED FOLEY CATHETER
Common Device Name
SILICONE 2-WAY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9591287
Report Number1018233-2020-00292
Device Sequence Number2474545
Product Code EZC
UDI-Device Identifier00801741039423
UDI-Public(01)00801741039423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0165V22S
Device Catalogue Number0165V22S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1